# SDR YENA2025070800713

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 14,836 hours, 2,200 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,930 hours, 3,398 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 70649A010001
- Part serial: 7064904360
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 14,836 hours, 2,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) 'REMOVED ENG #1 FAN AIR VALVE ASSY IAW AMM 36-11-54-000-803-A; REPLACED ENGINE #1 FAN AIR VALVE DUE TO EXCESSIVE PLAY IN UPPER BEARING PER TASK CARD A3625040-01, AMM TASK 36-11-54. REF LP 4300580 ITEM 1 FOR OPS CHK.'
